# SDR 20000505AP014

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .3125 INCH CRACK AT LEFT WING, UPPER SURFACE AT NR 4 OUTBOARD HOOK CUTOUT, AT AFT OUTBOARD CORNER.  STOP DRILLED CRACK, PERFORMED HIGH FREQUENCY EDDY CURRENT TO ENSURE CRACK CONTAINMENT.  REPAIR INSTALLED PER SRM 57-30-4.  (M)
